# SDR HEEA064703

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Condition: Worn
- Location: Transmission Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PUMP SPLINES WORN.
